# SDR CALA2009060400301

- Difficulty date: June 3, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 34,589 hours, 11,204 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Noisy
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIGHT PULL TO RIGHT ON T/O.  PAX REPORTED LOUD POP SOUND AT CRUISE FROM A/C RIGHT WHEEL WELL SUSPECT TIRE DAMAGE.  TAXIED A/C, NO DEFECTS NOTED.  ALSO INSPECTED A/C EXTERIOR FOR ANY DAMAGE, NONE FOUND OK TO CONTINUE.
